Products of manifolds as codimension $k$ fibrators
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 79-90
Young-Ho Im
Pusan National University
Abstract : In this paper, we show that any %cartesian
product of a closed orientable $n$-manifold
$N_1$ with finite fundamental group and a closed orientable asherical $m$-manifold $N_2$
with hopfian fundamental group, where $\chi (N_1)$ and $\chi (N_2)$ are nonzero, is a
codimension 2 fibrator. Moreover, if $\pi_i(N_1)=0$ for $1 is a codimension $k$ PL fibrator.
Keywords : Approximate fibration, PL fibrator, hopfian group, Normally cohopfian group, hopfian manifold
MSC numbers : 57N15, 55R65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd